# SDR SWIA202055841

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL MOUNTING ANGLE, CORROSION UNDER FWD AND AFT LOWER LATCH FITTINGS.     (C-CHECK) RO 2/1/2021   REMOVED & REPLACED GALLEY SERVICE DOOR LOWER SILL MOUNTING ANGLE, CORROSION UNDER FWD AND AFT LOWER LATCH FITTING REF CRJ-900 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01,SRM 51-42-34-001-001-A01 AND DWG#SH670-31950 REV Y. / SEE CONTINUE CARD FOR MORE DETAILS.COMPLIED WITH 51-900-1002-SKY
